See Alike in...

Alike App

Browser

Reesie2013

436d

Lately, I’ve been having cold feet and somewhat numbness in them. Has anybody else had this with your pulmonary hypertension?

Top reply
    • Mayflower22

      147d

      I experience cold hands and feet all the time with hypothyroidism. I can usually get it to go away when I up my medication dose after speaking with my doctor. It never really stops the problem but it lessens it a lot.

    • Mayflower22

      147d

      I experience cold hands and feet all the time with hypothyroidism. I can usually get it to go away when I up my medication dose after speaking with my doctor. It never really stops the problem but it lessens it a lot.

    • Reesie2013

      284d

      It is cold neuropathy. Usually you get it with diabetes but you can also get it with the pulmonary hypertension.

    • Reesie2013

      432d

      Since I have hypothyroidism too that might be why I have cold feet

    • Nightshxde

      433d

      I have essential hypertension and hypothyroidism. My hands and feet are constantly cold and often numb.

      • Reesie2013

        284d

        @Nightshxde ask your doctor about being put on gabapentin that’s the medicine I take for my nerve pain and stuff. It might also help with your coldness.

      • Reesie2013

        432d

        @Nightshxde thank you for that information is helpful

    • goronkiss

      436d

      I have position-based numbness in my feet but I attribute it to being diabetic (peripheral neuropathy)

      • Reesie2013

        433d

        @goronkiss OK I do have neuropathy but I’m not diabetic. I’m going for ultrasounds of both my legs on Wednesday just to m. I don’t have blood clots.

        • Mountains

          249d

          @Reesie2013 same here, and no reason found for my neuropathy. I could only guess

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned experiencing cold feet and hands, but it is not specifically related to pulmonary hypertension. It could be due to various reasons, and it's essential to consult a doctor for proper diagnosis and treatment.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion